|CD4 Count Drop
Nov 6, 2013
I'm resending my question because I forgot to indicate the meds I'm taking in my first question.
I'm on Efav and Lami-Zido.
I was diagnosed in Oct 2012 and my CD4 count in Nov 2012 was 169. In May 2013, it was 325 and in Nov 2013, it's 233.
The drop got me worried. I know that you might need the viral load info, as well, but that info won't be available until probably a month from now. I decided to just send this question because it has really gotten me worried.
| Response from Dr. Henry
See previous answer. The CD4 count is variable even after starting HIV treatment. Suppressing the HIV level and being on appropriate prophylaxis are key initiatl steps in managing HIV infection. I would expect that your CD4 count will start trending upwards but rate is variable(can be slow in some patients) and doesnt always happen (perhaps 10-15% dont see hoped for CD4 increase). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Coated Tongue After Topping Without Condom Does It Mean I Have HIV
- Dry Mouth After Masturbation Worried I Have HIV
- Itchy Red Spots After Drinking After Someone Sign Of HIV AIDS
- Oral Ulcers After Touching Precum Sign Of HIV AIDS
- Pain In Penis After Condom Inside Out Worried I Have HIV
- Can You Catch Hepatitis From Oral Sex?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.